Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Loose stools, bloating. Taking rabeprazole. Will aloe vera capsules help?

First thing in the morning I have urgency to use my bowels and they are usually loose. I am working through what is causing it by trial and error. Rabeprozole Sandoz helps but I dont want to use it continually. I have been suggested aloe veta capsules may also help. I would like to know what may help my lethagic and tiredness in the morning.
I feel I am eating plenty and because I am often bloated feel fat. My doctor has checked my health for other problems that may cause this problem and I am perfectly healthy (including a colonoscopy) Thankyou Linda
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there could be possibility of acute viral gastroenteritis.
Presence of loose diarrhea suggests the diagnosis.
As per my opinion, Aloe vera won't help in such cases.
You should consult with internal medicine specialist/ general surgeon and should go for thorough check up.
You should also go for complete blood count, ultrasound imaging, and serum electrolytes.
You should take complete antibiotic therapy, antispasmodics, probiotics, antipyretics, if needed.
You should maintain your hydration by taking potassium rich liquids.
Frequent loose diarrhea may cause loss of potassium with weakness and fatigue feeling.
Avoid milk and all milk related products.
Take care,
Dr. Mayank Bhargava
Answered: Thu, 11 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor